# SDR AALA202505097825

- Difficulty date: April 24, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 67,566 hours, 28,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER T CHORD AROUND LAVATORY MOUNT AT BS 947, RBL 51. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R PROCEDURE 5.
